RUS  ENG
Full version
JOURNALS // Contemporary Mathematics. Fundamental Directions // Archive

CMFD, 2003 Volume 1, Pages 56–68 (Mi cmfd31)

Some Aspects of the Boundary Trace Problem for Solutions of Nonlinear Elliptic Equations

L. Véron

Université François Rabelais

Abstract: The boundary trace problem for positive solutions of $-\Delta u+g(x,u)=0$ is considered for a large class of nonlinearities and three different methods for defining the trace are compared. The boundary trace is usually a generalized Borel measure. The associated Dirichlet problem with boundary data in the set of such Borel measures is studied.

UDC: 517.957


 English version:
Journal of Mathematical Sciences, 2004, 124:4, 5163–5175

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025